Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dumblnde007

only 25 mg of spiro, broke out bad!! HELP!

Recommended Posts

I told my doc that i read about spiro and i would like to try it out. she said she would start me out on 25 mg since the reason I wanted to use it was an "off-label" use for it.. she said if i needed to increase my dosage once my 3 months of pills was used, then we could. Well, I broke out terribly about a week after I started taking it, which is also the week of my period. I only really get cysts on my chin and around my mouth.. I woke up 3 days ago with 2 huge ones symmetrical on each side of my mouth :( then yesterday i woke up with three more, which makes a cluster of five on one side of my mouth and a cluster of three on the other side. I know that 25 mg isnt enough, so i started taking one 25 mg pill in the morning and one 25 mg pill in the evening. I hear 100 mg is about the right dosage to start at and you won't get much help with anything less than that. Does anyone have any advice? Is it just too early for the pills to help out and thats why I broke out? Thanks :)

Share this post


Link to post
Share on other sites

I think you might be going through a little IB. 50 is fine. Stay on it at least for a couple of more months. Your breakout will start subsiding soon. Then you can slowly go to 100 in the next month. Right now, its tooo early to see much effects at all. If anything, it might just be an IB, I had a weird one at the 2nd week at 50. went away in a week. Then after 3 weeks, I was on 100. and then I saw some changes in my period. Anyway, around 3 or 4 week, the medication might start kicking in a little bit, but just be patient. Let your body get used to it.

I hope you see results soon. Good luck.

Share this post


Link to post
Share on other sites

hey asar,

can i ask you what you meant by 'then after 3 weeks, i was on 100. and then i saw some changes in my period.'

are you saying that you were on 50 a day and then after only 3 weeks u switched to 100?

and what kind of changes?

i'm in my 4th week of 50 mg a day and i'm still breaking out just as bad. there was a few days where i was seeing a change but now i would say that my skin still sucks.

i'm pretty sure my doctor wants me to stay on 50 a day for another month

I think you might be going through a little IB. 50 is fine. Stay on it at least for a couple of more months. Your breakout will start subsiding soon. Then you can slowly go to 100 in the next month. Right now, its tooo early to see much effects at all. If anything, it might just be an IB, I had a weird one at the 2nd week at 50. went away in a week. Then after 3 weeks, I was on 100. and then I saw some changes in my period. Anyway, around 3 or 4 week, the medication might start kicking in a little bit, but just be patient. Let your body get used to it.

I hope you see results soon. Good luck.

Edited by ERock66

Share this post


Link to post
Share on other sites

I stayed on 50 mg for about three weeks, after that I switched to 100 mg. You can ask your doctor to increase your dose as well. Once I had been on 100 mg for 2 weeks, I got a big zit. Around three weeks on 100 mg I started getting my period without any pms at all. However, my period lasted long. You will slowly begin to see some changes around the end of 2nd month like I am. 3rd month is when you really notice some changes. So stick it out. Its soo early to tell yet. remember these kind of medicines take some patience and time. You will be glad. Good luck.

Edited by asar

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×